# SDR AALA20160607009

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 46,564 hours, 19,108 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT, CREW RECEIVED A LE FLAP IN TRANSIT INDICATION.  MX ACCOMPLISHED FIM 27-88 TASK 805 & FOUND F2 RETRACT SENSOR S170 FAULTED.  R & R SENSOR & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 27-88-11.  SYS CHECKED NORMAL.
